You are here

Reducibility for a fast-driven linear Klein–Gordon equation

TitleReducibility for a fast-driven linear Klein–Gordon equation
Publication TypeJournal Article
Year of Publication2019
AuthorsFranzoi, L, Maspero, A
Pagination1407 - 1439
Date Published2019/08/01
ISBN Number1618-1891

We prove a reducibility result for a linear Klein–Gordon equation with a quasi-periodic driving on a compact interval with Dirichlet boundary conditions. No assumptions are made on the size of the driving; however, we require it to be fast oscillating. In particular, provided that the external frequency is sufficiently large and chosen from a Cantor set of large measure, the original equation is conjugated to a time-independent, diagonal one. We achieve this result in two steps. First, we perform a preliminary transformation, adapted to fast oscillating systems, which moves the original equation in a perturbative setting. Then, we show that this new equation can be put to constant coefficients by applying a KAM reducibility scheme, whose convergence requires a new type of Melnikov conditions.

Short TitleAnnali di Matematica Pura ed Applicata (1923 -)

Sign in